Strong predictor-corrector euler methods for stochastic differential equations

Publication Type:
Journal Article
Stochastics and Dynamics, 2008, 8 (3), pp. 561 - 581
Issue Date:
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2008002417.pdf197.24 kB
Adobe PDF
This paper introduces a new class of numerical schemes for the pathwise approximation of solutions of stochastic differential equations (SDEs). The proposed family of strong predictor-corrector Euler methods are designed to handle scenario simulation of solutions of SDEs. It has the potential to overcome some of the numerical instabilities that are often experienced when using the explicit Euler method. This is of importance, for instance, in finance where martingale dynamics arise for solutions of SDEs with multiplicative diffusion coefficients. Numerical experiments demonstrate the improved asymptotic stability properties of the proposed symmetric predictor-corrector Euler methods. © 2008 World Scientific Publishing Company.
Please use this identifier to cite or link to this item: